# SDR SCNA20240309075

- Difficulty date: February 8, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 66,043 hours, 31,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A13087
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE MAIN WHEEL WELL LEFT SIDE FWD BULKHEAD LOWER WEB ANGLE WITH CRACK AT LBL 24.92.  REPLACED ANGLE P/N 111A1308-7 IAW B737-800 SRM 51-10-02-0G-0 PAR 9
